# SDR SWAA2021092113305

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AT LEVEL STR26R FWD CARGO COMPARTMENT ; 2021-384502 / [01] REMOVED WEB INTERCOSTAL LOCATED BETWEEN BS500C TO BS500D AT LEVEL STR26R FWD CARGO COMPARTMENT IAW SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM; WEB INTERCOSTAL MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE.; [02] STEP 1 COMPLETE; [03] DRILLED NEW HOLES ON NEW INTERCOSTAL IAW B737-700 SRM 51-40-05; [04] APPLIED PROTECTIVE TREATMENT ON NEW HOLES OF NEW INTERCOSTAL IAW B737-700 SRM 51-20-01; OBTAINED OK TO INSTALL OF NEW INTERCOSTAL AND FASTENERS.; [05] STEP 3 AND 4 COMPLETED  OK TO INSTALL GRANTED RII; [06] INSTALLED NEW INTERCOSTAL LOCATED BETWEEN STA 500C TO STA 500D FWD CARGO COMPARTMENT AND FASTENERS IAW SRM B737-700 51-40-02 AND DRAWING 143A7505 REV. A; [07] CERTIFIED STEP 6 RII; [08] REPLACED INTERCOSTAL LOCATED BETWEEN STA 500C TO STA 500D FWD CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 AND DRAWING 143A7505 REV. A; [09] REPLACED INTERCOSTAL LOCATED BETWEEN STA 500C TO STA 500D FWD CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-10-02 AND DRAWING 143A7505 REV. A RII
